My Holdings   Activate Remote Access

Conformal Dynamics and Hyperbolic Geometry


About this Title

Francis Bonahon, University of Southern California, Los Angeles, CA, Robert L. Devaney, Boston University, Boston, MA, Frederick P. Gardiner, Brooklyn College, CUNY, New York, NY and Dragomir Šarić, Graduate School and University Center of CUNY, New York, NY, Editors

Publication: Contemporary Mathematics
Publication Year 2012: Volume 573
ISBNs: 978-0-8218-5348-1 (print); 978-0-8218-9025-7 (online)
DOI: http://dx.doi.org/10.1090/conm/573

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Articles

View full volume PDF